MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAP,MUCUS,8FR,DELEE,W/VALVE

MEDLINE INDUSTRIES, LP Medline; TRAP,MUCUS,8FR,DELEE,W/VALVE
Model Number DYND44108
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility there was a delay in suctioning a newborn due to the "device not staying connected to the suction tubing.".
 
Additional Manufacturer Narrative
According to the facility there was a delay in suctioning a newborn due to the "device not staying connected to the suction tubing." the sample is not available to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
TRAP,MUCUS,8FR,DELEE,W/VALVE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16218595
Report Number1417592-2023-00030
Device Sequence Number7492571
Product Code BYZ
UDI-Device Identifier10080196997411
UDI-Public10080196997411
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND44108
Device Catalogue NumberDYND44108
Device Lot Number18322060001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown